# SDR SWIA202054411

- Difficulty date: October 22, 2020
- Submitted: December 3, 2020
- Operation: Air carrier
- Aircraft: N928EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8006
- Aircraft time: 32,995 hours, 31,055 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 601R3602627
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 605 FRAME IS CORRODED BETWEEN STGR 20L AND STGR 18R.  C-CHECK RO 11/24/2020.  REMOVED AND REPLACED FS 605 FRAME BETWEEN STGR 20L AND 20R, IAW CRJ 200 SRM AND SKY CARD.  NO WEIGHT CHANGE AND M377 FORM HAS BEEN COMPLETED.  REF ATTACHED CONTINUATION CARD FOR DETAILS OF WORK PERFORMED.
